# SDR AWXA0000550

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 425451I0013
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 1 INCH CRACK AT MAIN WHEEL WELL UPPER PRESSURE WEB TRANSVERSE FLOORBEAM FS 706, RBL 5.  FABED AND INSTALLED REPAIR PARTS IAW ER 15-5311-00193-551.
